# SDR AALA2019060429002

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 62,050 hours, 16,248 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Radio Altimeter
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON APPROACH 1800 RADIO ALTITUDE FLAPS 20 THROTTLES IDLE , GOT CONFIG WARNING,  MASTER CAUTION  GEAR NOT DOWN MSG EXTENDED GEAR, FLAPS 25 ALL WARNINGS STOPPED WITH THROTTLES NOT AT IDLE 1800  RA FLAPS 20. MAINTENANCE ACCOMPLISHED CAPT. RA BITE IN REF. TO FIM 34-33-00 AND AMM 34-33-00. TESTS PASSED. OPS CHECK GOOD. PERFORMED LAND 40 TEST IN REF TO AMM 22-00-02. TEST PASSED.
